# SDR UALA2013042202750

- Difficulty date: April 18, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 44,804 hours, 17,523 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 227
- Condition: Faulted
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 1 ELAC FAULT.  NR 1 ELAC BOX FAULTED.  SWAPPED WITH NR 2 ELAC,  FAULT FOLLOWS BOX.  REPLACED NR 1 ELAC PER MM.  FAULTS CLEARED.
